# SDR CA960612037

- Difficulty date: October 30, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Aerosp ATR-42
- Engine: Pwa PW121
- System (JASC): 6130 · Propeller Braking
- Part: Brake
- Part number: 120413
- Condition: Burnt
- Location: Propeller
- Part time: 13,626 hours
- Component: Pwa
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: E, F

## Discrepancy

(CAN)WHILE GROUND RUNNING, PROPELLER BRAKE CAUGHT ON FIRE.  FUEL SHUT OFF AND "HALON" EXTINGUISHER ACTIVATED WHICH PUT THE FIRE OUT IN THE NACELLE HOWEVER, A CONTINUING FIRE IN THE INTAKE HAD TO BE EXTINGUI SHED BY DISCHARGE OF A "FORAY" DRY CHEMICAL. ENGINE SENT TO OVERHAUL SHOP WHERE IT WAS DISASSEMBLED TO INVESTIGATE THE CONDITION AND EXTENT OF CONTAMINATION OF THE GAS PATH WITH EXTINGUISHING AGENT. ALL INTERNAL COMPONENTS CLEANED AND INSPECTED FOR CORROSION. NO CORROSION FOUND.
